# SDR CA101215001

- Difficulty date: December 9, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 40,403 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 54C546347
- Condition: Separated
- Location: Valve Sequence
- Part time: 42,532 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) HYD SYSTEM 2 QTY DEPLEATED TO 1 IN FLIGHT. RUDDER ISO C/M.RETURNING TO YVR. (RESOLVED ON W/O: 265192 TASKCARD: NR-00001)   FOUND L/H MAIN LANDING GEAR SOLENOID SEQUENCE VALVE LEAKING. SEQUENCE VALE REPLACED IAW DHC-8 32-10-51. MAINT IRREGULARITY REPORT.  AIRCRAFT DEPARTED YVR,GEAR SELECTED UP. TWO SECONDS LATER RUDDER ISO LIGHT CAME ON. MOST OF HYD FLUID DEPARTED. GEAR WOULDN`T COME UP. FOR SAFETY, PILOTS DID ALTERNATE SELECTION DOWN.A/C RETURNED TO YVR HANGAR.IT WAS FOUND THAT THE TOP(SOLENOID) OF THE VALVE ALMOST FELL OFF. TWO SCREWS HAD SHEARED HAD SHEARED OFF.IN TURN LETTING THE HYD FLUID NR 2 SYSTEM TO LEAK OUT.
